# SDR HYIA20230511002

- Difficulty date: May 4, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N722CA
- Make and model: Tecnam P2012
- Aircraft serial: 012
- Aircraft time: 1,524 hours, 1,600 cycles
- Engine: TEO540C1A
- Engine time: 1,039 hours, 1,041 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LEFT ENGINE EGT, CHT & TIT ABNORMALLY LOW DURING FINE, AND HEAVY BLACK SMOKE FROM LEFT ENGINE DURING FINAL. CREW ALSO NOTED OIL LEAK ON LEFT ENGINE AFTER LANDING. MAINTENANCE INSPECTED AND FOUND THE INTAKE VALVE ON THE LEFT ENGINE NUMBER 3 CYLINDER TO BE DAMAGED. THE CYLINDER IS BEING REPLACED.
